# SDR SWIA200922665

- Difficulty date: September 21, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 17,670 hours, 16,071 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Paint
- Condition: Rough
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ROLLED TO RIGHT UNCOMMANDED WHEN FLAPS EXTENDED.  (FLT 6140)  SMOOTHED NEW PAINT RIDGES ON FLAP.
